0
BRIEF NOTES

A New Approach to Nonlinear Oscillations

B. Wu and P. Li
[+] Author and Article Information
B. Wu, P. Li

Department of Mathematics, Jilin University, Changchun 130012, P. R. China

J. Appl. Mech 68(6), 951-952 (Jun 10, 2001) (2 pages) doi:10.1115/1.1406960 History: Received June 07, 2000; Revised June 10, 2001
Copyright © 2001 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Comparison of the approximate periods with the exact one

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In